Login      Sign Up
 

Q. Can topical steroid cream help in healing the red spots on my nose?

 

Hi doctor,

I got red patches on my nose after using chemically made facial products while using Retin-A ointment. I have attached pictures. In that, I have used Cerave ointment for healing the marks. Now, I discontinued using Retin-A 0.025 % ointment.

 

Dr. Kakkar S
MBBS., MD
Dermatology, HIV/AIDS Specialist, Venereology

Hi,

Welcome to icliniq.com.

I have gone through the attachment (attachment removed to protect patient identity). Retin-A (Tretinoin) makes the skin sensitive and a scrub or facial may cause dermatitis like this. I suggest you use a moderately potent topical steroid cream like Fluticasone propionate 0.05 % cream or Mometasone furoate 0.1 % cream, twice daily for a week. It will get fine.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

 

Thank you doctor,

Red spots will not heal without a steroid cream. I am a little scared of putting anything on my face. But can I use sunscreen or moisturizer on my face? Is it fine? Are you sure these steroid creams will heal it?

 

Dr. Kakkar S
MBBS., MD
Dermatology, HIV/AIDS Specialist, Venereology

Hi,

Welcome back to icliniq.com.

Yes, you can use a moisturizer for a few days that would be fine. However, a topical steroid cream would heal it faster. Without steroid cream, it would take a longer time to recover.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Ask a Doctor Online
 
 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* expert medical advice guaranteed.
 

Also Read Answers From



Ask your health query to a doctor online?
Ask a Dermatologist »
* expert medical advice guaranteed.
 
Ask a Doctor Online